Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Odour in penis. Layers of skin peeling off. Grey coloured rash on the tip. Solution?

Hi. I m 25 years old and male. I ve noticed a smell coming from my penis , even after a bath or shower. I m very clean and often shower twice a day. I sometimes notice layers of skin peeling off when I retract my foreskin , which can sometimes be sore and red, although probably only occurring once a month or so. I noticed in the bath today I have a grey coloured rash on the penis tip... Any ideas? It s making me miserable, but I m too embarrassed to see my gp :/
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi, this may be a candidal infection.
candidal balanoposthitis (inflammation of glans) is usually seen in diabetics but may occur in healthy individuals too.
please meet a dermatologist to take appropiate treatment.
if not possible you can try oint clotrimazole twice daily for 15 days.

hope you get relief with this.
thank you
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor